Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal


TitleComputation of the topology of real algebraic space curves
Author(s) Juan Gerardo Alcazar, J. Rafael Sendra
TypeArticle in Journal
AbstractAn algorithm for computing the topology of a real algebraic space curve C , implicitly defined as the intersection of two surfaces, is presented. Given C , the algorithm generates a space graph which is topologically equivalent to the real variety on the Euclidean space. The algorithm is based on the computation of the graphs of at most two projections of C . For this purpose, we introduce the notion of space general position for space curves, we show that any curve under the above conditions can always be linearly transformed to be in general position, and we present effective methods for checking whether space general position has been reached.
KeywordsSpace algebraic curve, Topology graph
URL http://www.sciencedirect.com/science/article/pii/S0747717105000428
JournalJournal of Symbolic Computation
Pages719 - 744
Translation No
Refereed No